MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BOSTON SCIENTIFIC CORPORATION VERSACROSS ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXSK0134
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Low Blood Pressure/ Hypotension (1914); Nausea (1970); Tachycardia (2095); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced cardiac tamponade, tachycardia, hypotension, intermittent chest pain, and nausea.After a concomitant pulse field ablation (pfa) and left atrial appendage closure (laac) procedure a versacross rf wire was used.The procedure was completed and the patient was moved to holding for recovery, but about two hours later the patient became tachycardic, hypotensive, and pale with nausea and intermittent chest pain.A transesophageal echocardiogram (tee) was performed, and a large effusion was found.The patient was brought to the lab for emergent pericardiocentesis and drain placement which removed 1l of dark red blood from the pericardial space.The patient was admitted to the cardiovascular intensive care united (cvicu) for additional monitoring.The patient is expected to fully recover.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Correction to the initial mdr in block h6 patient codes.
 
Event or Problem Description
 
Event or Problem Description
It was reported that the patient experienced cardiac tamponade, tachycardia, hypotension, intermittent chest pain, and nausea.After a concomitant pulse field ablation (pfa) and left atrial appendage closure (laac) procedure a versacross rf wire was used.The procedure was completed and the patient was moved to holding for recovery, but about two hours later the patient became tachycardic, hypotensive, and pale with nausea and intermittent chest pain.A transesophageal echocardiogram (tee) was performed, and a large effusion was found.The patient was brought to the lab for emergent pericardiocentesis and drain placement which removed 1l of dark red blood from the pericardial space.The patient was admitted to the cardiovascular intensive care united (cvicu) for additional monitoring.The patient is expected to fully recover.It was further reported that the activated clotting times (acts) taken during the procedure were 286 and 337 seconds, and the patient fully recovered from the complications.
 
Additional Manufacturer Narrative
Investigation summary: based on the available information, although no product has been returned due to disposal, we have determined that the cardiac tamponade, pericardial effusion, tachycardia, hypotension, intermittent chest pain, and nausea are known inherent risks with use of this product.Device history record review: the manufacturing batch record review confirmed that the device met all material, assembly, and performance specifications.Device technical analysis: it was indicated the device was disposed of; therefore, a technical analysis of the complaint device could not be completed.Labeling review: review of the instructions for use confirmed that cardiac tamponade, pericardial effusion, tachycardia, hypotension, and intermittent chest pain are addressed as a potential procedural complication when using the versacross access solution.It was most likely that the nausea was a downstream consequence of one or more of the other harms.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the versacross access solution device confirmed that the event of cardiac tamponade, pericardial effusion, tachycardia, hypotension, and intermittent chest pain, is a known event defined in the product's risk management documentation.It was most likely that the nausea was a downstream consequence of one or more of the other harms.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Product risk benefit includes consideration of risk severity and rate, and the overall residual risk of the versacross access solution device is acceptable.Investigation conclusion: based on the information provided, the reported event of cardiac tamponade, pericardial effusion, tachycardia, hypotension, intermittent chest pain, and nausea is a known inherent risk of versacross access solution.As stated by the instructions for use, "adverse events that may occur while using the versacross access solution include: arrythmias, cardiac tamponade, hypotension, pain, pericardial effusion." there were no indications that the device was used outside the bounds of labeled/indicated use or evidence of a product performance related issue.Correction to the initial mdr in block h6 patient codes.

Brand Name
VERSACROSS ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24637874
Report Number2124215-2026-15157
Device Sequence Number9786496
Product Code DXF
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0134
Device Catalogue NumberVXSK0134
Device Lot Number0038174800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/29/2026
05/22/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date05/20/2026
06/12/2026
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient Weight147 LB